# SDR IPXA2020091196047

- Difficulty date: August 20, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE SKIN IS CHAFED BETWEEN NR 15 SLAT TRACK CUT OUT AND NR 17 SLAT TRACK CUT OUT.  REPAIRED CHAFED LEADING EDGE SKIN ON RT WING FIXED LEADING EDGE BETWEEN XOS=947.55 - XOS-1065.69, IAW EA 011-5710-01-A8536 AND EO MD11-5730-77767-A (MINOR).
